MathSciNet Relay Station
MathSciNet bibliographic data
MR2422384 (2009j:76007) 76A05 (35Q35 76D03)
Feireisl, Eduard; Hillairet, Matthieu; Nečasová, Šárka On the motion of several rigid bodies in an incompressible non-Newtonian fluid. Nonlinearity 21 (2008), no. 6, 1349–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement